Are there any withdrawal symptoms if I change from Butrans patch to Suboxone ?
- 5 May 2011 by Jilly-g
- suboxone, allergies, butrans
I've been on the BuTrans patch for about 2.5 weeks, but then developed an allergy to the adhesive on the patch. the doc wants to switch me to the sublingual suboxone strips, but i'm worried about changing meds. I'm doing fine on the BuTrans except for the skin itching. help? what can i expect if i switch to suboxone? and are there really WD symptoms if i stop taking suboxone?
5 May 2011
I'm not an expert of the conversion of the BuTrans patch to Suboxone, but I can tell you that you will have to taper off the Suboxone when it is time to stop so to avoid withdrawals.
Are you using the BuTrans patch for pain control? I have never heard of it used for opiate detox is why I am asking. Suboxone is generally used for opiate detox but does contain the same active ingredient, buprenorphine, as the BuTrans patch. Just curious.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was put on Butrans for 3 different chronic pain conditions. I had some struggles with other narcotic pain medications, mostly because I need around ...
5 answers • 6 May 2011
My mother recently started using the Butrans patch. A nurse told her to place the patch directly over the pain site which is in the upper lumbar ...
4 answers • 7 Aug 2011
- I have been on 10 mcg patch for 6 months due to herniated discs. I have started having withdrawal symptoms on 5th and 6th day of patch. I become ...
1 answer • 20 Feb 2012
I just started my 4th week on the patches and have had a very good response so far. This week however I am having increased pain and even felt some ...
1 answer • 31 Mar 2012
Has anyone who used the Butrans patch end up having leg edema so bad that they had to stop?? I was on the 20mg patch and after the second, seven day ...
14 answers • 14 Apr 2012